# SDR FDEA201702230638

- Difficulty date: February 23, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 82,122 hours, 18,410 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 12 SLAT TRACK DOOR CUTOUT CRACKED. RT WING NR 12 SLAT TRACK DOOR CUT OUT CRACKED SKIN CARRIED OUT DOUBLER REPAIR AS PER EA NR 1-5730-T0331817 PT1. THE REPAIR CLASSIFIED MAJOR PER GMM 6-2-100. REFER TO WRI 57305212 EA NR 1-5730-T0331817 PT 1.
